# SDR UPS05545674

- Difficulty date: October 10, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 22,061 hours, 15,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sect 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C4- SEAT TRACK CORRODED BETWEEN BS 1180 AND 1200 RBL 46 TO BE REPAIRED ON CUST CARD NR 561511.  BLENDED CORROSION ON SEAT TRACK FLANGE AT BS 1190 RBL 46 REMOVED .20" ON A 1X 1.2" AREA ORIGINAL THICKNESS OF .085 WHICH IS OUT OF LIMITS PER SRM 53-00-52-1A1 FIG 101. DETAIL VII. SEAT TRACK WILL BE REPAIRED ON CUST CARD 561511 (INTERIOR 05138).
